# SDR AWKA202406170002

- Difficulty date: September 23, 2023
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N720XJ
- Make and model: Cessna 750
- Aircraft serial: 7500220
- Aircraft time: 12,392 hours, 7,187 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Part time: 12,392 hours, 7,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE SPOTS OF PITTING CORROSION ON RH SIDE OF DROP ISLE IN FRONT OF GALLEY BELLOW FLOOR BOARDS. *** ACCOMPLISHED FIELD REPAIR - CORROSION, FUSELAGE, LOWER SKINS AND STRINGERS, DROP AISLE, FS 166 TO FS 425 (FR-750-0220-11709 REV. B).
